RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Sb.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Sb. (N.S.), 1982, Volume 117(159), Number 2, Pages 239–250 (Mi msb2201)  

On the limit distribution of the number of solutions of the equation $x^k=a$ in the symmetric group $S_n$

A. I. Pavlov


Abstract: The limit distribution of the number of solutions of the equation $x^k=a$ as $n\to\infty$ is investigated for a fixed integer $k\geqslant2$, where $a$ is in the symmetric group $S_n$ of degree $n$.
Bibliography: 2 titles.

Full text: PDF file (406 kB)
References: PDF file   HTML file

English version:
Mathematics of the USSR-Sbornik, 1983, 45:2, 243–255

Bibliographic databases:

UDC: 519.21
MSC: 20B30, 60C05, 60E99, 60F05
Received: 24.04.1981

Citation: A. I. Pavlov, “On the limit distribution of the number of solutions of the equation $x^k=a$ in the symmetric group $S_n$”, Mat. Sb. (N.S.), 117(159):2 (1982), 239–250; Math. USSR-Sb., 45:2 (1983), 243–255

Citation in format AMSBIB
\Bibitem{Pav82}
\by A.~I.~Pavlov
\paper On the limit distribution of the number of solutions of the equation $x^k=a$ in the symmetric group $S_n$
\jour Mat. Sb. (N.S.)
\yr 1982
\vol 117(159)
\issue 2
\pages 239--250
\mathnet{http://mi.mathnet.ru/msb2201}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=644771}
\zmath{https://zbmath.org/?q=an:0509.20005}
\transl
\jour Math. USSR-Sb.
\yr 1983
\vol 45
\issue 2
\pages 243--255
\crossref{https://doi.org/10.1070/SM1983v045n02ABEH002597}


Linking options:
  • http://mi.mathnet.ru/eng/msb2201
  • http://mi.mathnet.ru/eng/msb/v159/i2/p239

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Математический сборник (новая серия) - 1964–1988 Sbornik: Mathematics (from 1967)
    Number of views:
    This page:135
    Full text:55
    References:23

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020